← Return to Could Mac treatment cause food to taste bad?

Discussion
hayn3705 (@hayn3705)

Could Mac treatment cause food to taste bad?

MAC & Bronchiectasis | Last Active: May 29, 2020 | Replies (15)

Comment receiving replies
@irene5

@hayn3705 I am sorry you are experiencing that. Clarithromycin causes a metallic taste. Make sure you are drinking plenty of water. Vitamins and prescription meds should not be taken at the same time you are taking the MAC meds and need to be staggered throughout the day. Ex. Stomach meds (irene5)

Jump to this post


Replies to "@hayn3705 I am sorry you are experiencing that. Clarithromycin causes a metallic taste. Make sure you..."

Thanks Irene for the suggestions. I am not on Clarithromycin but am on azithromycin, rifampin, and ethambutol—maybe one of those are the culprit causing this appetite issue. There are barely enough hours in the day to fit all these medicines in, but I’m trying! Thanks again for your reply.

Another thing to try which was told to my husband while he was on Chemo… was to use plastic utensils instead of metal and this will help with the metallic taste. Hope this helps

  Request Appointment